FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Recovery Club

Support for L-B

Support for L-B

Hey everyone! This is a support space for @L-B .

@L-B , would you like to kick off by giving a bit of an intro here about yourself for those who haven't read your previous posts?

Tagging @Shaz51 @NatureLover @Oaktree @Former-Member @MermaidHair @Asgard

681 replies

511 - 520 of 681
1...515253...69

In response to: Support for L-B

Re: Support for L-B

Hi @Oaktree @tyme , hope things are well with you. I am battling fatigue. Can't seem to manage it. It's from my medication. I cannot go off it. No point in another type because they all seem to cause it. What to do?

In response to: Re: Support for L-B

Re: Support for L-B

@L-B

That sounds tough. It’s hard when you just constantly feel tired. My night meds make me tired so I go to bed super early. I usually sleep 10-12 hours. Sounds like a lot but I really need it. I hope things improve for you soon.

In response to: Re: Support for L-B

Re: Support for L-B

Have you spoken to your doc about the fatigue? @L-B If it is impacting your life that much, I wonder if there is an alternative med?

What's been happening for you? Study, work, still working it out? No pressure of course. I just hope you do what's right for you.

In response to: Re: Support for L-B

Re: Support for L-B

Hi @tyme @Oaktree , the meds reach a peak co concentration after several days so no difference if taken in night or morning says the Dr. He already changed the meds due to fatigue. Cannot reduce dose due to symptoms. Will speak again..am doing some self employed work, just a little.

In response to: Re: Support for L-B

Re: Support for L-B

Hey @L-B , I'm glad you are seeing to your meds, considering the side effects you are experiencing. Are you doing much self-employed work?

Have you been able to manage anything else much? I know you mentioned you have been feeling really tired with the meds.

I've never asked, but do you have family/friends you can reach out to?

I hear how hard it is to do it on your own at the best of times.

In response to: Re: Support for L-B

Re: Support for L-B

Hi @tyme @Oaktree , I am doing some work and socialising but even too tired for this. Exercise can help but too tired for this mostly. If I reduce my dose I'll be unwell. The Dr says the timing of the dose makes no difference and I've tried several different meds already. I'm beside myself.

In response to: Re: Support for L-B

Re: Support for L-B

Awwww @L-B .

Are there any other medical reasons as to explain how you are feeling? Iron, hormones, some deficiency?

I hear how hard it is to feel this way for extended periods of time.

In response to: Re: Support for L-B

Re: Support for L-B

No other medical reasons @tyme . No deficiencies which is good. Just medication induced fatigue. Have good sleep hygiene too.

In response to: Re: Support for L-B

Re: Support for L-B

Hi @tyme @Oaktree , started taking medication at night instead of morning and already feeling more alert. I don't feel the need to nap in the mornings. Really surprised by this change. Hoping this helps me to work and exercise more.

In response to: Re: Support for L-B

Re: Support for L-B

@L-B

Oh that is great. Maybe your medication had a slight sedative effect. Glad that you worked it out. How are you?

511 - 520 of 681
1...515253...69